Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: L | Y
Number of items: 2.

L

Liu, Wenbin, Gong, Wei, Yan, Ningning (2009) A new finite element approximation of a state-constrained optimal control problem. Journal of Computational Mathematics, 27 (1). pp. 97-114. ISSN 0254-9409. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22892)

Y

Yang, Danping, Chang, Yanzhen, Liu, Wenbin (2008) A priori error estimate and superconvergence analysis for an optimal control problem of bilinear type. Journal of Computational Mathematics, 26 (4). pp. 471-487. ISSN 0254-9409. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:15345)

This list was generated on Wed Jul 15 00:02:23 2020 BST.